# SDR CA080204006

- Difficulty date: June 14, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 31,158 hours
- Engine: Lyc T5313B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED SPARKS AND A SMALL AMOUNT OF SMOKE FROM THE OVERHEAD CONSOL. UPON INVESTIGATION IT WAS FOUND THAT THE LT OVERHEAD CONSOL PANEL HAD CHAFED THROUGH SEVERAL WIRES COMING UP THE CENTER POST OF THE WINDSHIELD CAUSING THE WIRES TO SHORT TO GROUND.   AFFECTED WIRES REPLACED AND THE WIRING BUNDLE REPOSITIONED. (TC NR 20080204006)
